Journal article icon

Journal article

An efficient numerical technique for the solution of the monodomain and bidomain equations

Actions


Access Document


Publisher copy:
10.1109/TBME.2006.879425

Authors


Journal:
IEEE Transactions on Biomedical Engineering
Volume:
53
Pages:
2139-2147
Publication date:
2006-01-01
DOI:
URN:
uuid:791e7a8f-656d-4154-bd88-3930677f6916
Local pid:
cs:1935

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP